# SDR DALA2018091305579

- Difficulty date: September 10, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 53,097 hours, 25,271 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA 480 SRT 8L AND SRT 9L PAX CABIN. FRAME WAS REPAIRED PER ER/A 571123-14AD REV ORIGINAL DETAILED VISUAL INSPECTION AND HFEC INSPECTION WERE ACCOMPLISHED NO CRACKS WERE FOUND AFTER TRIM OUT PER ER/A 571123-14AD REV ORIGINAL ASSOCIATED ER/A 00-571123..
